# SDR SIMA201127801

- Difficulty date: October 3, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 19,308 hours, 16,156 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Fitting
- Part number: 14569009609
- Condition: Gouged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND THE LEFT AILERON PCA ATTACH FITTING IS GOUGED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED FITTING IAW EO-EM-27MR-112.-1.  THE AIRCRAFT WAS RETURNED TO SERVICE.
